# SDR SWIA202301260003

- Difficulty date: January 19, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 7,814 hours, 6,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON PREVIOUS REPAIR AT EXTERNAL SKIN JUST RH SIDE OF AFT DRAIN MAST APPROX. BETWEEN FS1015.00 AND FS1051.30 AND STGR 27 AND 24R  REMOVED PREVIOUS REPAIR DOUBLER AND INSTALLED NEW -2 REPAIR DOUBLER ON FUSELAGE SKIN BETWEEN FS 1015.00 - FS1051.00 AND STGR. 24R - STGR.27 IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01 ASSOCIATED OPERATIONAL AND LEAK TESTS PASSED.   BLEND OUTS BETWEEN FS589.00 TO FS605.00 AND STGR21-STGR26R IS OUT OF LIMITS. THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR FORM M-337 HAS BEEN INITIATED. COMPLIED WITH PERMANENT REPAIR ON FS589.00 TO FS605.00 BETWEEN STGR21R- STGR24R REO  601R-53-61-7943 REV--. ALL WORK PERFORMED BY MRT. ORIG SUBMISSION DATE: 1/26/2023
